MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-900; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-900; Fluorometer, For Clinical Use
Model Number AIA-900
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported error ¿4124 sample-z bump¿ on the aia-900 analyzer.Prior to calling technical support specialist (tss), the customer identified multiple tips jammed into the well and cleared the tips.The customer restarted the analyzer and is also receiving errors 4313 wash1-z home overrun, 4323 wash2-z home overrun, 4193 s.Loader-x3 home overrun, 4173 s.Loader-x1 home overrun, and 4183 s.Loader-x2 home overrun.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched to address the reported event.The fse confirmed the complaint by power cycling the analyzer and other errors 3123 lp140, lp172 fuse blew, 3132 main f2 +5v fuse blew, 3002 substrate shortage detected, 3003 waste tank full, and 3004 liquid leak detected also occurred.While troubleshooting, the fse identified the f2 fuse on the main board was blown and other boards did not receive power.The fse replaced the main board.The fse powered up the analyzer multiple times, ran quality control (qc) without errors, and within acceptable range.No further action required by field service.The aia-900 analyzer is functioning as expected.The aia-900 operator's manual under section 12 - flags and error messages states the following: (4124) sample-z bump cause: the specimen cap rear-end collision sensor s054 was activated while the specimen dispensing arm z was moving toward the home position.A ss flag will be attached to the measurement result.Action: if the cap is on the specimen, remove it and perform measurement once again.If it is not, contact tosoh local representatives.Check s054 and pm051 for a possible malfunction.(4313) wash1-z home overrun cause: the home sensor s130, which is not supposed to be activated after the bf probe 1 moves, was activated.A mf flag will be attached to the measurement result.Action: please contact tosoh local representatives.Check s130 and also check to see the cause of slipping, and so on, that occurs when pm130 moves to the limit side.(4323) wash2-z home overrun cause: the home sensor s131, which is not supposed to be activated after the bf probe 2 moves, was activated.A mf flag will be attached to the measurement result.Action: please contact tosoh local representatives.Check s131 and also check to see the cause of slipping, and so on, that occurs when pm131 moves to the limit side.(4193) s.Loader-x3 home overrun cause: the home sensor s0701, which is not supposed to be activated after the sample loader x3-axis moves, was activated.Action: remove the impediment or other cause of the error.Check s0701 and also check to see the cause of slipping, and so on, that occurs when pm072 moves to the limit side.(4173) s.Loader-x1 home overrun cause: the home sensor s070, which is not supposed to be activated after the sample loader x1-axis moves, was activated.No further operation will take place.Action: remove the impediment or other cause of the error.Check s070 and also check to see the cause of slipping, and so on, that occurs when pm070 moves to the limit side.(4183) s.Loader-x2 home overrun cause: the home sensor s073, which is not supposed to be activated after the sample loader x2-axis moves, was activated.Action: remove the impediment or other cause of the error.Check s073 and also check to see the cause of slipping, and so on, that occurs when pm071 moves to the limit side.The most probable cause of the reported event was due to the blown f2 fuse on the main board.

Brand Name
AIA-900
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50797385
Report Number3004529019-2026-00131
Device Sequence Number18522841
Product Code KHO
UDI-Device Identifier04560189283992
UDI-Public04560189283992
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-900
Device Catalogue Number022930
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown